# SDR QXEA200701412

- Difficulty date: September 11, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 14,390 hours, 11,028 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2244: AFTER ENGINE START AT PUSHBACK, NOTED NR 2 RUD HYD CAUTION LIGHT STAYED ILLUMINATED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REFERENCED SERVICE LETTER DH8-400-SL-007B AND DETERMINED TO BE A NUISANCE FAULT.  POWERED A/C DOWN AND UP.  GROUND RAN NR 2 ENGINE PER SAME SERVICE LETTER.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
